# SDR ABXA010152

- Difficulty date: March 7, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT FUSELAGE STATION 920 HAD A CORRODED FASTENER HOLE.  MAINTENANCE INSPECTED AND INSTALLED A NEW SEAT TRACK AT STATION 870 - 940 IAW DC-8 SRM 51-3-0 AND 51-1-21.
